zbMATH — the first resource for mathematics

A concordance classification of p.l. homeomorphisms of real projective space. (English) Zbl 0285.57012
57Q99 PL-topology
57R50 Differential topological aspects of diffeomorphisms
57R65 Surgery and handlebodies
57R80 \(h\)- and \(s\)-cobordism
Full Text: DOI EuDML
[1] Berstein, I., Livesay, G. R.: Non-unique desuspension of involutions. Inventiones math.6, 56-66 (1968) · Zbl 0185.51502
[2] Browder, W.: Surgery on simply-connected manifolds. Band 65 Ergebn. der Math. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0239.57016
[3] Browder, W., Livesay, G. R.: Fixed point free involutions on homotopy spheres. TohĂ´ku Math. J.25, 69-88 (1973) · Zbl 0276.57013
[4] Cappell, S., Shaneson, J.: The codimension 2 placement problem and homology equivalent manifolds. Annals of Math. 277-348 (1974) · Zbl 0279.57011
[5] Hu, S. T.: Homotopy theory. New York: Academic Press 1959 · Zbl 0088.38803
[6] Hudson, J. F. P.: Piecewise linear topology. New York: Benjamin 1969 · Zbl 0189.54507
[7] Kervaire, M. A.: An interpretation of G. Whitehead’s generalization of H. Hopf’s invariant. Ann. of Math.69, 345-365 (1959) · Zbl 0088.39205
[8] Lopez de Medrano, S.: Involutions on manifolds. Band 59. Ergebn. der Math. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0214.22501
[9] Novikov, S. P.: Homotopy equivalent smooth manifolds. I. Translation A.M.S.48, 271-396 (1965)
[10] Olum, P.: Mappings of manifolds and the notion of degree. Annals of Math.58, 458-480 (1953) · Zbl 0052.19901
[11] Pontrjagin, L. S.: Smooth manifolds and their applications in homotopy theory. Translations A.M.S.11 (1959)
[12] Shaneson, J. L.: Non-simply-connected surgery and some results in low dimensional topology. Common. Math. Helv.45, 333-352 (1970) · Zbl 0207.53803
[13] Wall, C. T. C.: Surgery of non-simply-connected manifolds Ann. of Math.84, 217-276 (1966) · Zbl 0149.20602
[14] Wall, C. T. C.: Surgery on compact manifolds New York: Academic Press 1970 · Zbl 0219.57024
[15] Wang, K.: FreeS 1 actions and the group of diffeomorphisms. Transaction A.M.S.191, 113-128 (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.